Sreedeep C.D.George S.Argyros I.K.2021-05-052021-05-052020Rendiconti del Circolo Matematico di Palermo Vol. 69 , 2 , p. 459 - 473https://doi.org/10.1007/s12215-019-00413-4https://idr.nitk.ac.in/handle/123456789/16464In this paper, we study nonlinear ill-posed problems involving m- accretive mappings in Banach spaces. We consider Newton–Kantorovich regularization method for the implementation of Lavrentiev regularization method. Using general Hölder type source condition we obtain an error estimate. We also use the adaptive parameter choice strategy proposed by Pereverzev and Schock (SIAM J Numer Anal 43(5):2060–2076, 2005) for choosing the regularization parameter. © 2019, Springer-Verlag Italia S.r.l., part of Springer Nature.Newton–Kantorovich regularization method for nonlinear ill-posed equations involving m- accretive operators in Banach spacesArticle